# SDR CALA2015011300038

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 41,614 hours, 16,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2009-01-02 RT CABIN AREA FRAME STATION 400 BETWEEN STRINGERS 8 & 9 CRACKED IAW EA 5310-04716 OP 3.  REPAIRED FRAME IAW EA 5310-04716 OP 3.  SEE ALL TASKS & WIPS FOR PARTIAL WORK ACCOMPLISHED.
